out of no where comes this Hot feeling get very anxious feel like I have to get out of where I am at .Pouring the sweat dripping wet. Very nervous .what is wrong with me ?
Billy; You should check with your doctor, Sounds a lot like a panic attack, Have you been taking the Effexor any different or missed any days. If not check with your doctor could be you just need a dose adjustment but you never want to do it without the doctors okay or they may decide to add something along with the Effexor. Chuck1957
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2014 • 3 answers
Posted 18 May 2014 • 7 answers
Posted 23 Jan 2015 • 7 answers
Posted 22 Sep 2015 • 4 answers
Posted 17 Sep 2017 • 2 answers